# SDR MALA040799

- Difficulty date: October 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,260 hours, 15,480 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE FOUND 611BR HAS 2 CRACKED RIBS.  MAINTENANCE REPAIRED IAW SRM 57-10-30-2.  AIRCRAFT RETURNED TO SERVICE 10/12/04.
